MathSciNet Relay Station
MathSciNet bibliographic data
MR2422571 (2009f:39023) 39A11 (34D23 92D25 93B52)
Liao, Xinyuan; Zhou, Shengfan; Chen, Yuming Permanence and global stability in a discrete $n$-species competition system with feedback controls. Nonlinear Anal. Real World Appl. 9 (2008), no. 4, 1661–1671.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement